# SDR ASAA2017060720972

- Difficulty date: June 7, 2017
- Submitted: June 8, 2017
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 38,321 hours, 11,543 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FAIL LIGHT ILLUMINATED ON SATCOM NR 2.  ACFT GROUNDED.  PERFORMED BITE CHECK OF THE NR 2 HF TRANSCEIVER, NO FAULTS FOUND. FAIL LIGHT EXTINGUISHED. PILOTS PERFORMED RADIO CHECK, OPS CHECKED NORMAL IAW AMM 23-11-00.
